Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleStandard basis of a polynomial ideal over commutative Artinian chain ring.
Author(s) E.V. Gorbatov
TypeArticle in Journal
Abstracte construct a standard basis of an ideal of the polynomial ring R[X] = R[x 1, . . . , x k] over commutative Artinian chain ring R, which generalises a Gröbner base of a polynomial ideal over fields. We adopt the notion of the leading term of a polynomial suggested by D. A. Mikhailov and A. A. Nechaev, but using the simplification schemes introduced by V. N. Latyshev. We prove that any canonical generating system constructed by D. A. Mikhailov and A. A. Nechaev is a standard basis of the special form. We give an algorithm (based on the notion of S-polynomial) which constructs standard bases and canonical generating systems of an ideal. We define minimal and reduced standard bases and give their characterisations. We prove that a Gröbner base χ of a polynomial ideal over the field = R/ rad(R) can be lifted to a standard basis of the same cardinality over R with respect to the natural epimorphism ν : R[X] → [X] if and only if there is an ideal I R[X] such that I is a free R-module and Ī = (χ).
ISSN0924-9265; 1569-3929/e
URL http://www.degruyter.com/view/j/dma.2004.14.issue-1/156939204774148820/156939204774148820.xml
LanguageEnglish
JournalDiscrete Math. Appl.
Volume14
Number1
Pages52--78
PublisherDe Gruyter, Berlin
Year2004
Edition0
Translation No
Refereed No
Webmaster